# SDR FDEA201609153248

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN AREA DAMAGED AT BS 5-113, X  8.5.  DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 5-83 TO STA 5-123 X=  8.5 PER SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
